Asymptotics of eigenvalues of the Maxwell system in a domain with small cavities
作者: D. V. Korikov
刊名: St. Petersburg Mathematical Journal, 2019, Vol.31 (1), pp.13-51
来源数据库: American Mathematical Society Journal
DOI: 10.1090/spmj/1582
关键词: Maxwell systemSingularly perturbed domainsAsymptotics of eigenvalues
原始语种摘要: The Maxwell system in a bounded domain $ \Omega (\varepsilon )$ with finitely many cavities is considered. The cavity diameters are proportional to a small parameter $ \varepsilon $. The perfect conductivity conditions are given on the boundary $ \partial \Omega (\varepsilon )$. The asymptotics of the eigenvalues $ \lambda (\varepsilon )$ is described as $ \varepsilon \to 0$. The proposed model describes the perturbations of the eigenfrequencies of an electromagnetic resonator caused by the presence of metal particles in its volume; the model can be of use for plasma diagnostics.
全文获取路径: AMS 

  • system 
  • Omega 希腊字母的最后一字(Ω,ω)奥米伽(导航系统)希腊字母的末一字
  • Maxwell 麦克斯韦
  • domain 领域
  • perfect 完全的
  • bounded 有界的
  • lambda 朗达海洋水文定位系统
  • proposed 建议的
  • resonator 共振器
  • given 已知的